版权说明 帮助中心
首页 > 院系 > 详情

数学与统计学院

School of Mathematics and Statistics

中南大学数学与统计学院于2002年5月由原长沙铁铁道学院、中南工业大学、湖南医科大学的数学学科合并组建而成。学院下设有数学与应用数学系、信息与计算科学系、概率与统计学系、高等数学教学研究中心、数学教学实验中心以及党政综合办公室、业务办公室、学生工作办公室。 ...

发文量
4586
  • ESI高被引

    28

    SCI-E

    1984

    SSCI

    42

    CPCI-S

    169

    EI

    1102

    Medline

    71

    CSCD

    990

    CSSCI

    79

院系成果
院系学者
院系分析
筛选
开始检索
成果类型
4303
329
+
年份 (1978~2019)
-
79
264
260
234
253
254
291
279
326
299
+
收录情况
28
1984
42
169
1102
71
990
79
+
ESI学科类别
1149
189
84
63
59
27
20
10
9
9
4
3
2
2
2
1
+
语种
2364
2222
+
期刊
419
74
51
51
47
43
42
42
39
37
36
35
32
30
29
28
27
27
24
24
+
作者
119
118
116
83
74
62
59
50
50
45
43
43
39
39
38
38
38
37
36
35
+
关键词
113
55
52
40
35
34
31
30
29
27
27
26
24
24
22
22
21
21
20
20
+
机构署名
3390
1500
1353
1049
+
院系归属
4586
1682
110
98
88
51
38
30
26
26
17
13
12
10
6
5
3
3
2
2
2
1
1
1
1
1
1
+
排序:默认
时间
WOS被引频次
1/230
每页显示
请选择

5

10

20

4586条记录,
Key wavelengths screening using competitive adaptive reweighted sampling method for multivariate calibration
WOS被引频次:344
ESI高被引SCI-EEIMedline
作者: Li, Hongdong;Liang, Yizeng;Xu, Qingsong;Cao, Dongsheng
期刊: Analytica Chimica Acta,2009年648(1):77-84 ISSN:0003-2670
展开
导出
原文链接
认领
propy: a tool to generate various modes of Chou's PseAAC.
WOS被引频次:191
ESI高被引SCI-EMedline
作者: Cao, Dong-Sheng;Xu, Qing-Song;Liang, Yi-Zeng*
期刊: Bioinformatics (Oxford, England),2013年29(7):960-962 ISSN:1367-4803
展开
导出
原文链接
认领
Support vector machines and its applications in chemistry
WOS被引频次:177
SCI-E
作者: Li, Hongdong;Liang, Yizeng;Xu, Qingsong
期刊: Chemometrics and Intelligent Laboratory Systems,2009年95(2):188-198 ISSN:0169-7439
展开
导出
原文链接
认领
Robust H filtering for a class of uncertain linear systems with time-varying delay
WOS被引频次:142
SCI-EEI
作者: Zhang, Xian-Ming;Han, Qing-Long
期刊: Automatica,2008年44(1):157-166 ISSN:0005-1098
展开
导出
原文链接
认领
The multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects
WOS被引频次:99
ESI高被引SCI-EEI
作者: Sun, Juntao;Chen, Haibo;Nieto, Juan J.;Otero-Novoa, Mario
期刊: Nonlinear Analysis, Theory, Methods and Applications,2010年72(12):4575-4586 ISSN:0362-546X
展开
导出
原文链接
认领
Infinitely many solutions for semilinear Schrodinger equations with sign-changing potential and nonlinearity
WOS被引频次:90
ESI高被引SCI-E
作者: Tang, X. H.
期刊: Journal of Mathematical Analysis and Applications,2013年401(1):407-415 ISSN:0022-247X
展开
导出
原文链接
认领
Random frog: An efficient reversible jump Markov Chain Monte Carlo-like approach for variable selection with applications to gene selection and disease classification
WOS被引频次:84
SCI-EEIMedline
作者: Li, Hong-Dong;Xu, Qing-Song;Liang, Yi-Zeng
期刊: Analytica Chimica Acta,2012年740:20-26 ISSN:0003-2670
展开
导出
原文链接
认领
Bifurcation and chaotic behavior of a discrete-time predator–prey system
WOS被引频次:75
ESI高被引SCI-EEI
作者: He, Zhimin;Lai, Xin
期刊: Nonlinear Analysis: Real World Applications,2011年12(1):403-417 ISSN:1468-1218
展开
导出
原文链接
认领
On ground state solutions for some non-autonomous Schrodinger-Poisson systems
WOS被引频次:75
ESI高被引SCI-E
作者: Sun, Juntao;Chen, Haibo;Nieto, Juan J.
期刊: Journal of Differential Equations,2012年252(5):3365-3380 ISSN:0022-0396
展开
导出
原文链接
认领
A new strategy of outlier detection for QSAR/QSPR
WOS被引频次:74
SCI-EEIMedline
作者: Cao, Dong-Sheng;Liang, Yi-Zeng;Xu, Qing-Song;Li, Hong-Dong;Chen, Xian
期刊: Journal of Computational Chemistry,2010年31(3):592-602 ISSN:1096-987X
展开
导出
原文链接
认领
Model population analysis for variable selection
WOS被引频次:57
SCI-ECPCI-S
作者: Li, Hong-Dong;Liang, Yi-Zeng;Xu, Qing-Song;Cao, Dong-Sheng
期刊: Journal of Chemometrics,2010年24(7‐8):418-423 ISSN:1099-128X
展开
导出
原文链接
认领
A delay decomposition approach to delay-dependent stability for linear systems with time-varying delays
WOS被引频次:73
SCI-EEI
作者: Zhang, Xian-Ming;Han, Qing-Long
期刊: International Journal of Robust and Nonlinear Control,2009年19(17):1922-1930 ISSN:1049-8923
展开
导出
原文链接
认领
Homoclinic solutions for a class of second-order Hamiltonian systems
WOS被引频次:66
ESI高被引SCI-EEI
作者: Tang, X.H.;Xiao, Li
期刊: Nonlinear Analysis, Theory, Methods and Applications,2009年71(3-4):1140-1152 ISSN:0362-546X
展开
导出
原文链接
认领
Homoclinic solutions for nonautonomous second-order Hamiltonian systems with a coercive potential
WOS被引频次:64
SCI-E
作者: Tang, X. H.;Xiao, Li
期刊: Journal of Mathematical Analysis and Applications,2009年351(2):586-594 ISSN:0022-247X
展开
导出
原文链接
认领
New Super-quadratic Conditions on Ground State Solutions for Superlinear Schrodinger Equation
WOS被引频次:63
ESI高被引SCI-E
作者: Tang, X. H.
期刊: ADVANCED NONLINEAR STUDIES,2014年14(2):361-373 ISSN:1536-1365
展开
导出
原文链接
认领
Non-Nehari manifold method for asymptotically periodic Schrodinger equations
WOS被引频次:58
ESI高被引SCI-ECSCD
作者: Tang XianHua
期刊: Science China. Mathematics,2015年58(4):715-728 ISSN:1674-7283
展开
导出
原文链接
认领
Existence results for quasilinear parabolic hemivariational inequalities
WOS被引频次:53
SCI-E
作者: Liu Zhenhai
期刊: Journal of Differential Equations,2008年244(6):1395-1409 ISSN:0022-0396
展开
导出
原文链接
认领
Homoclinic solutions for a class of subquadratic second-order Hamiltonian systems
WOS被引频次:53
SCI-E
作者: Sun, Juntao;Chen, Haibo;Nieto, Juan J.
期刊: Journal of Mathematical Analysis and Applications,2011年373(1):20-29 ISSN:0022-247X
展开
导出
原文链接
认领
Ground state sign-changing solutions for Kirchhoff type problems in bounded domains
WOS被引频次:53
ESI高被引SCI-E
作者: Tang, X. H.;Cheng, Bitao
期刊: Journal of Differential Equations,2016年261(4):2384-2402 ISSN:0022-0396
展开
导出
原文链接
认领
New exact solutions to the perturbed nonlinear Schrödinger's equation with Kerr law nonlinearity
WOS被引频次:52
SCI-EEI
作者: Zhang, Zai-yun;Liu, Zhen-hai;Miao, Xiu-jin;Chen, Yue-zhong
期刊: Applied Mathematics and Computation,2010年216(10):3064-3072 ISSN:0096-3003
展开
导出
原文链接
认领
1234567... 230共 230 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com